Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering from hemochromatosis, has high bilirubin level, feeling tired, constipation and sleeping problem. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
hi ,
my father is 62 years old... he is suffering from hemochromatosis...... now his bilirubin level is high as 5....... so he is feeling so tired.... and also constipation problem is there and he is not getting sleep it seems..... please let me know how about his condition..... is he in critical or what? and also his speech is also getting distracted....... and please let me know what to do next?
Posted Tue, 8 Oct 2013 in General Health
Answered by Dr. Raju A.T 8 hours later
Brief Answer:
Hospitalization is essential

Detailed Answer:

Thanks for your query.

I am medical doctor, an associate in Department of Gastroentrology, working with an experienced Hepatologist. I answer on his behalf.

With bilirubin level 5 in a 62 year old , I would strongly recommend him to be hospitalized and observe the blood cells count and watch for other signs of siderosis.

I would not consider it critical but it would be essential for him to be investigated and observed well.

Also you can give him LACTULOSE syrup to reduce the constipation.

Hope, I answered your query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor